Advertisement

Journal of Mathematical Sciences

, Volume 240, Issue 3, pp 224–248 | Cite as

On One Singularly Perturbed System of Ordinary Differential Equations with Multiple Root of the Degenerate Equation

  • V. F. Butuzov
Article
  • 16 Downloads

We consider a boundary-value problem for a system of two ordinary differential equations of the second order with different powers of the small parameter as coefficients of the second derivatives in both equations. One equation of the degenerate system possesses a double root. This leads to qualitative differences between the asymptotics of the boundary-layer solution of the analyzed system and the known asymptotics in the case of simple roots of the equations of degenerate system, namely, the structure of the boundary-layer series changes, the boundary layers are multizone, and the standard algorithm used for the construction boundary-layer functions becomes inapplicable and requires significant modifications.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. B. Vasil’eva, and V. F. Butuzov, Asymptotic Methods in the Theory of Singular Perturbations [in Russian], Vysshaya Shkola, Moscow (1990).zbMATHGoogle Scholar
  2. 2.
    V. F. Butuzov, “Asymptotics of the solution of a system of singularly perturbed equations in the case of a multiple root of the degenerate equation,” Differents. Uravn., 50, No. 2, 175–186 (2015).MathSciNetGoogle Scholar
  3. 3.
    V. F. Butuzov, “On the specific features of a boundary layer in singularly perturbed problems with multiple root of the degenerate equation,” Mat. Zametki, 94, Issue 1, 68–80 (2013).CrossRefGoogle Scholar
  4. 4.
    N. N. Nefedov, “Method of differential inequalities for some classes of nonlinear singularly perturbed problems with inner layers,” Differents. Uravn., 31, No. 7, 1132–1139 (1995).Google Scholar
  5. 5.
    C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum, New-York–London (1992).zbMATHGoogle Scholar
  6. 6.
    V. F. Butuzov and A. I. Bychkov, “Asymptotics of the solution of the initial boundary-value problem for a singularly perturbed parabolic equation in the case of triple root of the degenerate equation,” Zh. Vychisl. Mat. Mat. Fiz., 56, No. 4, 605–624 (2016).MathSciNetzbMATHGoogle Scholar
  7. 7.
    V. F. Butuzov, “Asymptotics and stability of the solution of a singularly perturbed elliptic problem with triple root of the degenerate equation,” Izv. Ros. Akad. Nauk, Ser. Mat., 81, No. 3, 21–44 (2017).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • V. F. Butuzov
    • 1
  1. 1.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations